# SDR MASA2019021011714

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N87306
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000414
- Aircraft time: 11,469 hours, 6,686 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

BLEED 1 FAILED IN FLT.
